# SDR DALA2015072504706

- Difficulty date: July 24, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,926 hours, 45,160 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heater Blanket
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WING HEATER BLANKET AROUND FUEL ACCESS PANEL CUTOUT.   THE HEATER BLANKET WAS REPLACED IAW AMM 30-80-02-401.  TESTED THE HEATER BLANKET, FOUND OK IAW AMM 30-80-02-501.
